Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Towers of Borel functions


Author: James Hirschorn
Journal: Proc. Amer. Math. Soc. 128 (2000), 599-604
MSC (1991): Primary 03E10; Secondary 03E40, 28A20
Published electronically: July 7, 1999
MathSciNet review: 1621933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give mathematical reformulations of the cardinals $\mathfrak p$ and $\mathfrak t$ in terms of families of Borel functions. As an application we show that $\mathfrak t$ is invariant under the addition of a single Cohen real.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E10, 03E40, 28A20

Retrieve articles in all journals with MSC (1991): 03E10, 03E40, 28A20


Additional Information

James Hirschorn
Affiliation: Department of Mathematics, University of Toronto, Toronto, Canada
Email: hirschor@math.toronto.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05013-3
PII: S 0002-9939(99)05013-3
Received by editor(s): January 5, 1998
Received by editor(s) in revised form: March 30, 1998
Published electronically: July 7, 1999
Communicated by: Alan Dow
Article copyright: © Copyright 1999 American Mathematical Society